Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2018

  • Weighted multiple ergodic averages and correlation sequences
    Nikos Frantzikinakis, Bernard Host
    Ergodic Theory and Dynamical Systems 38 1 (2018) 81-142     
  • Dimension free bounds for the Hardy–Littlewood maximal operator associated to convex sets
    Luc Deleaval, Olivier Guédon, Bernard Maurey
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 27 1 (2018) 1-198     
  • A general approach to posterior contraction in nonparametric inverse problems
    Bartek Knapik, Jean-Bernard Salomond
    Bernoulli 3 (2018) 2091-2121     
  • Asymptotics in small time for the density of a stochastic differential equation driven by a stable Lévy process
    Emmanuelle Clément, Arnaud Gloter, Huong Nguyen
    ESAIM: Probability and Statistics 22 (2018) 58-95     
  • Nonconservative hyperbolic systems in fluid mechanics
    Denise Aregba-Driollet, Stéphane Brull, Xavier Lhébrard
    ESAIM: Proceedings and Surveys 64 (2018) 1-16     
  • Local Conformal Structure of Liouville Quantum Gravity
    Antti Kupiainen, Rémi Rhodes, Vincent Vargas
    Communications in Mathematical Physics 371 3 (2018) 1005-1069     
  • Contextual ranking by passive safety of generational classes of light vehicles
    Zaïd Ouni, Christophe Denis, Cyril Chauvel, Antoine Chambaz
    Journal of the Royal Statistical Society: Series C Applied Statistics 67 2 (2018) 395 - 416     
  • Multifractal analysis of the Birkhoff sums of Saint-Petersburg potential
    Dong Han Kim, Lingmin Liao, Michal Rams, Baowei Wang
    Fractals 26 3 (2018) 13 pages     
  • The convexification effect of Minkowski summation
    Matthieu Fradelizi, Mokshay Madiman, Arnaud Marsiglietti, Artem Zvavitch
    EMS Surveys in Mathematical Sciences 5 (2018) 1-64     
  • The logarithmic Sarnak conjecture for ergodic weights
    Bernard Host
    Annals of Mathematics. II (2018)      
  • Moments of the Hermitian Matrix Jacobi process
    Luc Deleaval, Nizar Demni
    Journal of Theoretical Probability 31 3 (2018) 1759-1778     
  • Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order”
    Rejeb Hadiji, Itai Shafrir
    Differential Integral Equations 31 (2018) 157-159.     
  • NEW STABILITY RESULTS FOR SPHERES AND WULFF SHAPES
    Julien Roth
    Communications in Mathematics 26 2 (2018) 153-167     
  • On the binomial approximation of the American put
    Damien Lamberton
    Applied Mathematics and Optimization (2018)      
  • On a class of path-dependent singular stochastic control problems
    Romuald Elie, Ludovic Moreau, Dylan Possamaï
    SIAM Journal on Control and Optimization 56 5 (2018) 3260–3295     
  • Rational map ax + 1/x on the projective line over ℚ2
    Shilei Fan, Lingmin Liao
    Science China Mathematics 61 12 (2018) 2221-2236     
  • Persistent Random Walks. II. Functional Scaling Limits
    Peggy Cénac, Arnaud Le Ny, Basile de Loynes, Yoann Offret
    Journal of Theoretical Probability (2018) 1–26     
  • Multifractal analysis of some multiple ergodic averages in linear Cookie-Cutter dynamical systems
    Aihua Fan, Lingmin Liao, Meng Wu
    Mathematische Zeitschrift 290 (2018) 63-81     
  • Characterization of a class of weak transport-entropy inequalities on the line
    Nathael Gozlan, Cyril Roberto, Paul-Marie Samson, Yan Shu, Prasad Tetali
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 54 3 (2018) 1667-1693     
  • Discrete CMC surfaces for doubly-curved building envelopes
    Xavier Tellier, Laurent Hauswirth, Cyril Douthe, Olivier Baverel
    Advances in Architectural Geometry (2018)      
  • Global well-posedness and asymptotics for a penalized Boussinesq-type system without dispersion
    Frédéric Charve
    Communications in Mathematical Sciences 16 (2018) 791-807     
  • The calculus of thermodynamical formalism
    Paolo Giulietti, Benoit R. Kloeckner, Artur O. Lopes, Diego Marcon
    Journal of the European Mathematical Society 20 10 (2018) 2357-2412     
  • Clark measures and a theorem of Ritt
    Isabelle Chalendar, Pamela Gorkin, Jonathan Partington, William Ross
    Mathematica Scandinavica 122 2 (2018) 277-298     
  • BSDEs with mean reflection
    Philippe Briand, Romuald Elie, Ying Hu
    Annals of Applied Probability 28 1 (2018) 482-510     
  • Gridshells without kink angle between beams and cladding panels
    Xavier Tellier, Olivier Baverel, Cyril Douthe, Laurent Hauswirth
    IASS Symposium (2018)      
  • Time inhomogeneous Stochastic Differential Equations involving the local time of the unknown process, and associated parabolic operators
    Pierre Etoré, Miguel Martinez
    Stochastic Processes and their Applications 128 8 (2018) 2642-2687     
  • Renormalized Energy and Asymptotic Expansion of Optimal Logarithmic Energy on the Sphere
    Laurent Bétermin, Etienne Sandier
    Constructive Approximation 47 1 (2018) 39-74     

2017

  • Transport-entropy inequalities on locally acting groups of permutations
    Paul-Marie Samson
    Electronic Journal of Probability 22 62 (2017)      
  • Global persistence of geometrical structures for the Boussinesq equation with no diffusion
    Xin Zhang, Raphaël Danchin
    Communications in Partial Differential Equations 42 1 (2017) 68-99     
  • On the mathematical consequences of binning spike trains
    Bruno Cessac, Arnaud Le Ny, Eva Löcherbach
    Neural Computation 29 1 (2017) 146-170     
  • Confidence sets with expected sizes for Multiclass Classification
    Christophe Denis, Mohamed Hebiri
    Journal of Machine Learning Research (2017)      
  • Abel-type Results for Controlled Piecewise Deterministic Markov Processes
    Dan Goreac, Oana-Silvia Serea
    Dynamical Systems and Differential Equations, DCDS Supplement 25 1 (2017) 83--100     
  • PINCHING OF THE FIRST EIGENVALUE FOR SECOND ORDER OPERATORS ON HYPERSURFACES OF THE EUCLIDEAN SPACE
    Julien Roth, Julian Scheuer
    Annals of Global Analysis and Geometry 51 3 (2017) 287-304     
  • Honeycomb geometry: Rigid motions on the hexagonal grid
    Kacper Pluta, Pascal Romon, Yukiko Kenmochi, Nicolas Passat
    Discrete Geometry for Computer Imagery (DGCI) 10502 (2017) 33-45     
  • Family of convergent numerical schemes for the incompressible Navier-Stokes equations
    Robert Eymard, Pierre Feron, Cindy Guichard
    Mathematics and Computers in Simulation (2017)      
  • On the interval of fluctuation of the singular values of random matrices
    Olivier Guedon, Alexander Litvak, Nicole Tomczak-Jaegermann, Alain Pajor
    Journal of the European Mathematical Society 19 5 (2017) 1469–1505     
  • A FUNDAMENTAL THEOREM FOR SUBMANIFOLDS OF MULTIPRODUCTS OF REAL SPACE FORMS
    Marie-Amélie Lawn, Julien Roth
    Advances in Geometry 17 3 (2017) 323-338     
  • On the expectation of operator norms of random matrices
    Olivier Guédon, Aicke Hinrichs, A. E. Litvak, Joscha Prochno
    Lecture Notes in Mathematics 2169 (2017) 151-162     
  • Minimal hypersurfaces of least area
    Laurent Mazet, Harold Rosenberg
    Journal of Differential Geometry 106 2 (2017) 283–315     
  • Generalized Ginzburg–Landau equations in high dimensions
    Yuxin Ge, Etienne Sandier, Peng Zhang
    Calculus of Variations and Partial Differential Equations 56 2 (2017)      
  • A two-phase solid-fluid model for dense granular flows including dilatancy effects: comparison with submarine granular collapse experiments
    François Bouchut, Enrique Fernández-Nieto, El Hadji Koné, A. Mangeney, G. Narbona-Reina
    EPJ Web of Conferences 140 (2017) 09039     
  • Discontinuous Galerkin gradient discretisations for the approximation of second-order differential operators in divergence form
    Robert Eymard, Cindy Guichard
    Computational and Applied Mathematics (2017)      
  • Dynamics and fate of beneficial mutations under lineage contamination by linked deleterious mutations
    Sophie Pénisson, Tanya Singh, Paul D. Sniegowski, Philip J. Gerrish
    Genetics (2017)      
  • Lagrangian methods for a general inhomogeneous incompressible Navier-Stokes-Korteweg system with variable capillarity and viscosity coefficients
    Cosmin Burtea, Frédéric Charve
    SIAM Journal on Mathematical Analysis 49 5 (2017) 3476-3495     
  • Evaluation of dental implant stability using ultrasonic characterization and multifractal analysis
    Ilaria Scala, Giuseppe Rosi, Vu-Hieu Nguyen, Salah Naili, Romain Vayron, Guillaume Haiat, Stéphane Seuret, Stéphane Jaffard
    CFM 2017 - 23ème Congrès Français de Mécanique (2017)      
  • Inhomogeneous random coverings of topological Markov shifts
    Stephane Seuret
    Mathematical Proceedings (2017) 1 - 17     
  • On the interval of fluctuation of the singular values of random matrices
    Olivier Guédon, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann
    Journal of the European Mathematical Society 19 5 (2017) 1469-1505     
  • Minimal hypersurfaces asymptotic to Simons cones
    Laurent Mazet
    Journal of the Institute of Mathematics of Jussieu 16 1 (2017) 39-58     
  • Bijective digitized rigid motions on subsets of the plane
    Kacper Pluta, Pascal Romon, Yukiko Kenmochi, Nicolas Passat
    Journal of Mathematical Imaging and Vision 59 1 (2017) 84-105     
  • Minimal surfaces in finite volume non compact hyperbolic $3$-manifolds
    Pascal Collin, Laurent Hauswirth, Laurent Mazet, Harold Rosenberg
    Transactions of the American Mathematical Society 369 6 (2017) 4293–4309     
  • Controllability Issues for Randomly Switching Piecewise Linear Markov Processes
    Dan Goreac
    The 20th World Congress of the International Federation of Automatic Control (IFAC2017) 50 1 (2017) 3871 - 3876     
  • Asymptotics for the normalized error of the Ninomiya-Victoir scheme
    Anis Al Gerbi, Benjamin Jourdain, Emmanuelle Clément
    Stochastic Processes and their Applications (2017)      
  • Spinorial representation of submanifolds in metric Lie groups
    Pierre Bayard, Julien Roth, Berenice Zavala Jimenez
    Journal of Geometry and Physics 114 (2017) 348-374     
  • Modern Approaches to Discrete Curvature
    Laurent Najman, Pascal Romon
    Springer International Publishing Lecture Note in Mathematics 2184 (2017)      
  • Evaluation of dental implant stability using ultrasonic characterization and multifractal analysis
    I Scala, Giuseppe Rosi, Vu-Hieu Nguyen, Salah Naïli, Romain Vayron, Guillaume Haiat, Stéphane Seuret, Stéphane Jaffard
    Congrès Français Mécanique (2017)      
  • Inverse Littlewood–Offord Problems for Quasi-norms
    Omer Friedland, Ohad Giladi, Olivier Guédon
    Discrete and Computational Geometry 57 1 (2017) 231-255     
  • The $Z$-invariant massive Laplacian on isoradial graphs
    Cédric Boutillier, Béatrice de Tilière, Kilian Raschel
    Inventiones Mathematicae 208 1 (2017) 109-189     
  • A two scale Γ- gamma- convergence approach for random non-convex homogenization
    Leonid Berlyand, Etienne Sandier, Sylvia Serfaty
    Calculus of Variations and Partial Differential Equations 56 6 (2017) 156     
  • SPINORIAL REPRESENTATION OF SUBMANIFOLDS IN RIEMANNIAN SPACE FORMS
    Pierre Bayard, Marie-Amélie Lawn, Julien Roth
    Pacific Journal of Mathematics 291 1 (2017) 51-80     
  • OPTIMAL TIME-DECAY ESTIMATES FOR THE COMPRESSIBLE NAVIER-STOKES EQUATIONS IN THE CRITICAL L p FRAMEWORK
    Raphaël Danchin, Jiang Xu
    Archive for Rational Mechanics and Analysis 224 (2017) 53–90     
  • MULTIFRACTAL PROPERTIES OF TYPICAL CONVEX FUNCTIONS
    Zoltan Buczolich, Stéphane Seuret
    Monatshefte für Mathematik (2017)      
  • Adaptive test for large covariance matrices in presence of missing observations
    Cristina Butucea, Rania Zgheib
    ALEA : Latin American Journal of Probability and Mathematical Statistics 14 1 (2017) 557-578     
  • A deviation bound for α-dependent sequences with applications to intermittent maps
    J Dedecker, Florence Merlevède
    Stochastics and Dynamics 17 1 (2017) 27pp.     
  • MINIMALITY OF p-ADIC RATIONAL MAPS WITH GOOD REDUCTION
    Ai-Hua Fan, Shilei Fan, Lingmin Liao, Yuefei Wang
    Discrete and Continuous Dynamical Systems - Series A (2017)      
  • A multi well-balanced scheme for the shallow water MHD system with topography
    François Bouchut, Xavier Lhébrard
    Numerische Mathematik 136 4 (2017) 875-905     
  • AN APPLICATION OF THE KMT CONSTRUCTION TO THE PATHWISE WEAK ERROR IN THE EULER APPROXIMATION OF ONE-DIMENSIONAL DIFFUSION PROCESS WITH LINEAR DIFFUSION COEFFICIENT
    Emmanuelle Clément, Arnaud Gloter
    The Annals of Applied Probability 27 4 (2017) 2419-2454     
  • Multiple ergodic theorems for arithmetic sets
    Nikos Frantzikinakis, Bernard Host
    Transactions American Mathematical Society 369 10 (2017) 7085-7105     
  • Inequalities of the Kahane-Khinchin type and sections of L-p-balls
    Alexander Koldobsky, Alain Pajor
    Lecture Notes in Mathematics 2169 (2017) 213-220     
  • Complex Projective Structures: Lyapunov Exponent, Degree and Harmonic Measure
    Bertrand Deroin, Romain Dujardin
    Duke Mathematical Journal 166 14 (2017)      
  • Decimation of the Dyson–Ising ferromagnet
    Aernout van Enter, Arnaud Le Ny
    Stochastic Processes and their Applications 127 11 (2017) 3776-3791     
  • COMPLEX AND LAGRANGIAN SURFACES OF THE COMPLEX PROJECTIVE PLANE VIA KÄHLERIAN KILLING SPIN c SPINORS
    Roger Nakad, Julien Roth
    Journal of Geometry and Physics 116 (2017) 316-329     
  • Finite-Resolution Effects in $p$ -Leader Multifractal Analysis
    Roberto Leonarduzzi, Herwig Wendt, Patrice Abry, Stéphane Jaffard, Clothilde Melot
    IEEE Transactions on Signal Processing 65 13 (2017) 3359 - 3368     
  • On stability and hyperbolicity for polynomial automorphisms of C^2
    Pierre Berger, Romain Dujardin
    Annales scientifiques de l'Ecole normale supérieure 50 2 (2017) 449-477     
  • Discrete CMC surfaces in R^3 and discrete minimal surfaces in S^3 : a discrete Lawson correspondence
    Alexander Bobenko, Pascal Romon
    Journal of Integrable Systems 2 1 (2017) 1-18     
  • Behavior of the Wasserstein distance between the empirical and the marginal distributions of stationary α-dependent sequences
    Jérôme Dedecker, Florence Merlevède
    Bernoulli (2017) 2083-2127     
  • Regularity of Wiener functionals under a Hörmander type condition of order one
    Vlad Bally, Lucia Caramellino
    Annals of Probability 45 3 (2017) 1488-1511     
  • Effective high-temperature estimates for intermittent maps
    Benoît Kloeckner
    Ergodic Theory and Dynamical Systems (2017)      
  • An error estimate for the approximation of linear parabolic equations by the Gradient Discretization Method
    Jérôme Droniou, Robert Eymard, Thierry Gallouët, Cindy Guichard, Raphaele Herbin
    FVCA 2017 - International Conference on Finite Volumes for Complex Applications VIII (2017)      
  • Universal properties of harmonic functions on trees
    Evgeny Abakumov, Vassili Nestoridis, Massimo Picardello
    Journal of Mathematical Analysis and Applications 445 2 (2017) 1181-1187     
  • The effect of a discontinuous weight for a critical Sobolev problem
    Rejeb Hadiji, Sami Baraket, Habib Yazidi
    Applicable Analysis 97 14 (2017) 2544-2553     
  • On the persistence regime for Lotka-Volterra in randomly fluctuating environments
    Florent Malrieu, Pierre-André Zitt
    ALEA : Latin American Journal of Probability and Mathematical Statistics 14 (2017) 733-749     
  • LOCAL $L^2$-REGULARITY OF RIEMANN'S FOURIER SERIES
    Stéphane Seuret, Adrian Ubis
    Annales de l'Institut Fourier (2017)      
  • An Egorov Theorem for Avoided Crossings of Eigenvalue Surfaces
    Clotilde Fermanian Kammerer, Caroline Lasser
    Communications in Mathematical Physics 353 3 (2017) 1011 - 1057     
  • Results with a Locally Refined MAC-Like Scheme - Benchmark Session
    Eric Chénier, Robert Eymard, Raphaele Herbin
    Finite Volumes for Complex Applications 8 8 (2017) 2182 - 139     
  • Dunkl spectral multipliers with values in UMD lattices
    Luc Deleaval, Christoph Kriegler
    Journal of Functional Analysis 272 5 (2017) 2132 - 2175     
  • On the persistence of Hölder regular patches of density for the inhomogeneous Navier-Stokes equations
    Xin Zhang, Raphaël Danchin
    Journal de l'École polytechnique — Mathématiques 4 (2017) 781-811     
  • Moderate deviations for the range of a transient random walk: path concentration.
    Amine Asselah, Bruno Schapira
    Annales Scientifiques de l'École Normale Supérieure 50 4 (2017) 755--786     
  • Numerical methods for piecewise deterministic Markov processes with boundary
    Christiane Cocozza-Thivent, Robert Eymard, Ludovic Goudenège, Michel Roussignol
    IMA Journal of Numerical Analysis 37 1 (2017) 170-208     
  • MIMO radar target localization and performance evaluation under SIRP clutter
    Xin Zhang, Mohammed Nabil El Korso, Marius Pesavento
    Signal Processing 130 (2017) 217--232     
  • DGM, an item of GDM
    Robert Eymard, Cindy Guichard
    FVCA 2017 - International Conference on Finite Volumes for Complex Applications VIII (2017)